# SDR DALA2024041104301

- Difficulty date: April 5, 2024
- Submitted: April 11, 2024
- Operation: Air carrier
- Aircraft: N391DA
- Make and model: Boeing 737832
- Aircraft serial: 30560
- Aircraft time: 74,627 hours, 29,845 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Cargo Track
- Part number: UNKNOWN
- Condition: Corroded
- Location: Bs 827
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(LOG 0286753) CORROSION AT AFT CARGO COMPARTMENT FLOOR SUPPORT TIEDOWN TRACK FASTENER HOLE STA927+17.5, RBL-13.8. REMOVED AND REPLACED FLOOR SUPPORT TIEDOWN TRACK DAMAGED AT AFT CARGO STA 891 TO 947.5 RBL 13.8 PER B737-800 SRM 51-40-02-0G AND DWG 147A7500.
